Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Asymptotic Expansion for the First Derivative of the Generalized Riemann Zeta Function

E. Elizalde
Mathematics of Computation
Vol. 47, No. 175 (Jul., 1986), pp. 347-350
DOI: 10.2307/2008099
Stable URL: http://www.jstor.org/stable/2008099
Page Count: 4
  • Read Online (Free)
  • Download ($34.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
An Asymptotic Expansion for the First Derivative of the Generalized Riemann Zeta Function
Preview not available

Abstract

An asymptotic expansion for the partial derivative $\partial\zeta(z, q)/\partial z$ of the generalized Riemann zeta function $\zeta(z, q)$, for all negative integer values of $z$, is obtained.

Page Thumbnails

  • Thumbnail: Page 
347
    347
  • Thumbnail: Page 
348
    348
  • Thumbnail: Page 
349
    349
  • Thumbnail: Page 
350
    350